• Announcements

    • Lindsay

      Depression Forums Are Back Online!   02/09/2016

      Hello Members! Please understand that this upgrade was huge and is a process that will be ongoing for a tad longer. Somethings may not seem 'right' or look a bit 'strange' at the moment, such as your profile page or "Quotes" etc.. Some things may not work as expected... for the time being, but please appreciate that we have to prioritize function over appearance. Eventually DF will all come together and be wonderful! It will be as if nothing had ever changed... As an afterthought...DF will be ACCESSIBLE ANYTIME/ANYWHERE
      Whether you’re on your smartphone, tablet or computer, access to Depressionforums.org/forums is right at your fingertips with our new upgrade. The
      refreshing, dynamic look translates across all platforms and devices.
      Come join up, become a member if not already! It’s free to post to your peers about anything that is troubling you.  We are certain there is a Forum for that. Tomorrow we will have a Forum set up for members to answer any questions that you may have about the upgrade. We really appreciate all of your feedback! Your Forum Administrators
Sign in to follow this  
Followers 0
yesican

Latuda Experience

3 posts in this topic

Posted · Report post  

I have recently been diagnosed bipolar NOS and about a month ago was started on Latuda. After about a week, it started really lifting my depression.. I thought 'WOW!!! finally a medication that works!'.

Well, I spoke too soon:( I had 2 good weeks and then plummeted back into depression almost overnight.

I feel so emotionally spent and anguished about dealing with this disease and trying to hold onto hope that one day my p-doc and I will find the right cocktail for me.

The latuda also caused some intense internal restlessness. A few days ago I tried taking it in the morning and within about 15 minutes I felt like I was going crazy! I felt like ripping my skin off..it took 2mg of clonazepam to calm me down and then of course it knocked me out for the rest of the day.

Another side effect that has been hard to contend with is facial twitching..between my lips and nose. It's enough to feel self conscious about.

I saw my doctor last monday and he has started me on lithium, a very low dose to start and I'll work my way up.

I don't see him again for another 2 weeks. I want to discontinue the latuda, the side effects are worrying me and I don't feel like it is helping. But I also don't want to go against his orders :( ack!! what to do!!!

Share this post


Link to post
Share on other sites

Posted · Report post  

id watch the facial twitching that is enough to bring to your PDOC attention as that can become permanent even when the drug is stopped.

Share this post


Link to post
Share on other sites

Posted · Report post  

yes, I was very concerned about that- I stopped the latuda...the facial twitching has stopped- thank goodness!

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a new account

Sign in

Already have an account? Sign in here.


Sign In Now
Sign in to follow this  
Followers 0